Translator Disclaimer
Fall and Winter 2017 Cohomology of ideals in elliptic surface singularities
Tomohiro Okuma
Illinois J. Math. 61(3-4): 259-273 (Fall and Winter 2017). DOI: 10.1215/ijm/1534924827

Abstract

We introduce the the normal reduction number of two-dimensional normal singularities and prove that elliptic singularity has normal reduction number two. We also prove that for a two-dimensional normal singularity which is not rational, it is Gorenstein and its maximal ideal is a $p_{g}$-ideal if and only if it is a maximally elliptic singularity of degree $1$.

Citation

Download Citation

Tomohiro Okuma. "Cohomology of ideals in elliptic surface singularities." Illinois J. Math. 61 (3-4) 259 - 273, Fall and Winter 2017. https://doi.org/10.1215/ijm/1534924827

Information

Received: 12 October 2016; Revised: 13 January 2018; Published: Fall and Winter 2017
First available in Project Euclid: 22 August 2018

zbMATH: 06932504
MathSciNet: MR3845721
Digital Object Identifier: 10.1215/ijm/1534924827

Subjects:
Primary: 14J17
Secondary: 14B05

Rights: Copyright © 2017 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
15 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.61 • No. 3-4 • Fall and Winter 2017
Back to Top